# SDR SWAA2021011139703

- Difficulty date: January 5, 2021
- Submitted: January 28, 2021
- Operation: Air carrier
- Aircraft: N406WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 27894
- Aircraft time: 66,898 hours, 39,718 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Stiffener
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INSPAR RIB STAB STA 129.50 RIB 5 STIFFENER 3 TO 26.750 INCHES FROM FRONT SPAR LT HORIZONTAL STAB / REPAIRED INSPAR RIB STAB STA 129.50 RIB 5 STIFFENER 3 TO 26.75 INCHES. FROM FRONT SPAR LT HORIZONTAL STAB IAW B737-700 SRM 55-10-09-2R-4 REPAIR 4 FIG 202 SHEET 1. DETAIL A MATERIAL USED KIT 55100003-01; REPAIR DUE TO NOT FOUND ALLOWABLE DAMAGE ON SRM B737-700
